On the boundedness of discrete Wolff potentials
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 8 (2009) no. 2, p. 309-331
We obtain characterizations of the pairs of positive measures μ and ν for which the discrete non-linear Wolff-type potential associated to μ sends L p (dν) into L q (dμ).
Classification:  46E30,  46E35,  31B10
@article{ASNSP_2009_5_8_2_309_0,
     author = {Cascante, Carme and Ortega, Joaquin},
     title = {On the boundedness of discrete Wolff potentials},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 8},
     number = {2},
     year = {2009},
     pages = {309-331},
     zbl = {1185.46018},
     mrnumber = {2548249},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2009_5_8_2_309_0}
}
Cascante, Carme; Ortega, Joaquin. On the boundedness of discrete Wolff potentials. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 8 (2009) no. 2, pp. 309-331. http://www.numdam.org/item/ASNSP_2009_5_8_2_309_0/

[1] D. R. Adams and L. I. Hedberg, “Function Spaces and Potential Theory”, Springer-Verlag, Berlin-Heidelberg-New York, 1996. | MR 1411441

[2] C. Cascante, J. M. Ortega and I. E. Verbitsky, Trace inequalities of Sobolev type in the upper triangle case, Proc. London Math. Soc. 80 (2000), 391–414. | MR 1734322 | Zbl 1018.31006

[3] C. Cascante, J. M. Ortega and I. E. Verbitsky, Nonlinear potentials and two weight trace inequalities for general dyadic and radial kernels, Indiana Univ. Math. J. 53 (2004), 845–882. | MR 2086703 | Zbl 1077.31007

[4] C. Cascante, J. M. Ortega and I. E. Verbitsky, On L p -L q inequalities, J. London Math. Soc. 7 (2006), 497–511. | MR 2269591 | Zbl 1109.46036

[5] L. I. Hedberg and Th. H. Wolff, Thin sets in nonlinear potential theory, Ann. Inst. Fourier (Grenoble) 33 (1983), 161–187. | Numdam | MR 727526 | Zbl 0508.31008

[6] T. Kilplelaïnen and J. Malýi, The Wiener test and potential estimates for quasilinear elliptic equations, Acta Math. 172 (1994), 137–161. | MR 1264000

[7] D. A. Labutin, Potential estimates for a class of fully nonlinear elliptic equations, Duke Math. J. 111 (2002), 1–48. | MR 1876440 | Zbl 1100.35036

[8] V. G. Maz’Ya, “Sobolev Spaces”, Springer-Verlag, Berlin-Heidelberg-New York, 1985. | MR 817985

[9] N. C. Phuc and I. E. Verbitsky, Quasilinear and Hessian equations of Lane–Emden type, Comm. Partial Differential Equations 31 (2006), 1779–1791. | MR 2273973 | Zbl 1215.35071

[10] E. T. Sawyer, R. L. Wheeden and S. Zhao, Weighted norm inequalities for operators of potential type and fractional maximal functions, Potential Anal. 5 (1996), 523–580. | MR 1437584 | Zbl 0873.42012

[11] I. E. Verbitsky, Imbedding and multiplier theorems for discrete Littlewood–Paley spaces, Pacific J. Math. 176 (1996), 529–556. | MR 1435004 | Zbl 0865.42009

[12] I. E. Verbitsky, Nonlinear potentials and trace inequalities, Oper. Theory Adv. Appl. 110 (1999), 323–343. | MR 1747901 | Zbl 0941.31001